MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CUTTING LOOP BIPOLAR 27/28FR.; BIPOLAR SINGLE USE ELECTRODE

KARL STORZ SE & CO. KG CUTTING LOOP BIPOLAR 27/28FR.; BIPOLAR SINGLE USE ELECTRODE
Model Number 27040GPB1-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a single use electrode.The electrode was retained by the facility and therefore, no evaluation can be done.
 
Event or Problem Description
Allegedly per the customer, during a urology procedure, the entire loop disengaged from the working element and came out of the sheath inside the patient.The broken part of the electrode was safely removed with no harm to the patient.The electrode was replaced and the procedure completed.

Brand Name
CUTTING LOOP BIPOLAR 27/28FR.
Common Device Name
BIPOLAR SINGLE USE ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9920618
Report Number9610617-2020-00044
Device Sequence Number11577541
Product Code FAS
UDI-Device Identifier04048551393529
UDI-Public4048551393529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27040GPB1-S
Device Catalogue Number27040GPB1-S
Device Lot Number37KI1211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;